i have had only 1 depo provera shot any my next one is due. ive been having unprotected sex with my boyfriend for the past 2 weeks and he has ejaculated in me multiple times. since then ive been spotting everyday this past week. ive been really feeling like i have to vomit, im craving, headaches ect. could i be pregnant? and when should i take the test?
If you next one is overdue then yes you could be pregnant. You would be far to early in pregnancy to have symptoms yet. You can't test until you're period is a week late. Earlier you can get a false negative. What is probably happening is your body is reacting to a decrease in hormones because you need to get your shot. What are you waiting for?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Posted 17 Jul 2013 • 4 answers
Posted 16 Apr 2014 • 1 answer
Posted 29 May 2014 • 1 answer
Posted 9 Nov 2014 • 2 answers